# SDR DHL200072464C

- Difficulty date: March 11, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C CHECK,  RT WING UPPER SURFACE PANEL FWD OF NR  10 SPOILER,   HAS DELAMINATION BULGE.  REMOVED DAMAGED PANEL,  INSTALLED BONDING REPAIR TO PANEL PER SRM 51-40-6 FIG 1.  TREATED AND PRIMED PER SRM 51-10-2,  INSTALLED PANEL PER 51-30-2,  SEALED EDGES PER SRM 51-20-4.
